MathSciNet Relay Station
MathSciNet bibliographic data
MR2013944 31B05 (35J60)
Gazzola, Filippo The sharp exponent for a Liouville-type theorem for an elliptic inequality. Rend. Istit. Mat. Univ. Trieste 34 (2002), no. 1-2, 99–102 (2003).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement